# SDR UALA2012081404492

- Difficulty date: August 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,518 hours, 19,360 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE, APPROX 6 FEET AFT OF DOOR 2L AND 1.5 FEET ABOVE FLOOR LINE. APPROX AT FRAME 70 AND STRINGER 20.  DENT MEASURES 2" HIGH, 3" WIDE AND 1-32" DEEP.  DENT WITHIN LIMITS.
